Affordable Access

Publisher Website

Irreducibility of the 3-D Stochastic Navier–Stokes Equation

Authors
Journal
Journal of Functional Analysis
0022-1236
Publisher
Elsevier
Publication Date
Volume
149
Issue
1
Identifiers
DOI: 10.1006/jfan.1996.3089

Abstract

Abstract A 3-dimensional Navier–Stokes equation with random force is investigated. A form of irreducibility, of interest in ergodic theory, is proved, under a full noise assumption. The basic tool is the fact that, even if the equation is a priori non-well-posed, the solutions depend continuously on the noise around regular solutions.

There are no comments yet on this publication. Be the first to share your thoughts.